Xianyi Li, Deming Zhu, Hanqing Wang, "Oscillation for advanced differential equations with oscillating coefficients", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 812419, 10 pages, 2003. https://doi.org/10.1155/S0161171203209030
Oscillation for advanced differential equations with oscillating coefficients
Some sufficient conditions are established for the oscillation of all solutions of the advanced differential equation , , where the coefficient is oscillatory, and is a positive constant.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.